PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2014 | 12 | 1 | 97-113
Tytuł artykułu

Curvature properties of φ-null Osserman Lorentzian S-manifolds

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We expound some results about the relationships between the Jacobi operators with respect to null vectors on a Lorentzian S-manifold and the Jacobi operators with respect to particular spacelike unit vectors. We study the number of the eigenvalues of such operators on Lorentzian S-manifolds satisfying the φ-null Osserman condition, under suitable assumptions on the dimension of the manifold. Then, we provide in full generality a new curvature characterization for Lorentzian S-manifolds and we use it to obtain an algebraic decomposition for the Riemannian curvature tensor of φ-null Osserman Lorentzian S-manifolds.
Twórcy
Bibliografia
  • [1] Atindogbe C., Duggal K.L., Pseudo-Jacobi operators and Osserman lightlike hypersurfaces, Kodai Math. J., 2009, 32(1), 91–108 http://dx.doi.org/10.2996/kmj/1238594548
  • [2] Atindogbe C., Ezin J.-P., Tossa J., Pseudoinversion of degenerate metrics, Int. J. Math. Math. Sci., 2003, 55, 3479–3501 http://dx.doi.org/10.1155/S0161171203301309
  • [3] Atindogbe C., Lugiambudila O., Tossa J., Lightlike Osserman submanifolds of semi-Riemannian manifolds, Afr. Mat., 2011, 22(2), 129–151 http://dx.doi.org/10.1007/s13370-011-0015-0
  • [4] Blair D.E., Geometry of manifolds with structural group U(n)×O(s), J. Differential Geometry, 1970, 4, 155–167
  • [5] Blair D.E., Riemannian Geometry of Contact and Symplectic Manifolds, 2nd ed., Progr. Math., 203, Birkhäuser, Boston, 2010 http://dx.doi.org/10.1007/978-0-8176-4959-3
  • [6] Blair D.E., Ludden G.D., Yano K., Differential geometric structures on principal toroidal bundles, Trans. Amer. Math. Soc., 1973, 181, 175–184 http://dx.doi.org/10.1090/S0002-9947-1973-0319099-4
  • [7] Blažić N., Bokan N., Gilkey P., A note on Osserman Lorentzian manifolds, Bull. London Math. Soc., 1997, 29(2), 227–230 http://dx.doi.org/10.1112/S0024609396002238
  • [8] Blažić N., Bokan N., Rakic Z., A note on the Osserman conjecture and isotropic covariant derivative of curvature, Proc. Amer. Math. Soc., 2000, 128(1), 245–253 http://dx.doi.org/10.1090/S0002-9939-99-05131-X
  • [9] Bonome A., Castro R., García-Río E., Hervella L., Vázquez-Lorenzo R., Nonsymmetric Osserman indefinite Kähler manifolds, Proc. Amer. Math. Soc., 1998, 126(9), 2763–2769 http://dx.doi.org/10.1090/S0002-9939-98-04659-0
  • [10] Brunetti L., An Osserman-type condition on g.f.f-manifolds with Lorentz metric, preprint available at http://arxiv.org/abs/1106.6317v2
  • [11] Brunetti L., The η-Einstein condition on indefinite S-manifolds, preprint available at http://arxiv.org/abs/1202.3289
  • [12] Brunetti L., Caldarella A.V., Principal torus bundles of Lorentzian S-manifolds and the φ-null Osserman condition, Kodai Math. J., 2013, 36(2), 197–208 http://dx.doi.org/10.2996/kmj/1372337513
  • [13] Brunetti L., Pastore A.M., Curvature of a class of indefinite globally framed f-manifolds, Bull. Math. Soc. Sci. Math. Roumanie (N.S.), 2008, 51(99)(3), 183–204
  • [14] Brunetti L., Pastore A.M., Examples of indefinite globally framed f-structures on compact Lie groups, Publ. Math. Debrecen, 2012, 80(1–2), 215–234
  • [15] Cabrerizo J.L., Fernández L.M., Fernández M., The curvature tensor fields on f-manifolds with complemented frames, An. Ştiinţ. Univ. Al. I. Cuza Iaşi Secţ. I a Mat., 1990, 36(2), 151–161
  • [16] Chi Q.-S., A curvature characterization of certain locally rank-one symmetric space, J. Differential Geom., 1988, 28(2), 187–202
  • [17] Chi Q.-S., Curvature characterization and classification of rank-one symmetric spaces, Pacific J. Math., 1991, 150(1), 31–42 http://dx.doi.org/10.2140/pjm.1991.150.31
  • [18] Chi Q.-S., Quaternionic Kaehler manifolds and a curvature characterization of two-point homogeneous spaces, Illinois J. Math., 1991, 35(3), 408–418
  • [19] Dajczer M., Nomizu K., On sectional curvature of indefinite metrics. II, Math. Ann., 1980, 247(3), 279–282 http://dx.doi.org/10.1007/BF01348960
  • [20] Duggal K.L., Space time manifolds and contact structures, Int. J. Math. Math. Sci., 1990, 13(3), 545–554 http://dx.doi.org/10.1155/S0161171290000783
  • [21] Duggal K.L., Ianus S., Pastore A.M., Maps interchanging f-structures and their harmonicity, Acta Appl. Math., 2001, 67(1), 91–115 http://dx.doi.org/10.1023/A:1010676616509
  • [22] Falcitelli M., Ianus S., Pastore A.M., Riemannian Submersions and Related Topics, World Scientific, River Edge, 2004 http://dx.doi.org/10.1142/9789812562333
  • [23] García-Río E., Kupeli D.N., Four-Dimensional Osserman Lorentzian manifolds, In: New Developments in Differential Geometry, Debrecen, July 26–30, 1994, Math. Appl., 350, Kluwer, Dordrecht, 1996, 201–211
  • [24] García-Río E., Kupeli D.N., Vázquez-Abal M.E., On a problem of Osserman in Lorentzian geometry, Differential Geom. Appl., 1997, 7(1), 85–100 http://dx.doi.org/10.1016/S0926-2245(96)00037-X
  • [25] García-Río E., Kupeli D.N., Vázquez-Abal M.E., Vázquez-Lorenzo R., Affine Osserman connections and their Riemann extensions, Differential Geom. Appl., 1999, 11(2), 145–153 http://dx.doi.org/10.1016/S0926-2245(99)00029-7
  • [26] García-Río E., Kupeli D.N., Vázquez-Lorenzo R., Osserman Manifolds in Semi-Riemannian Geometry, Lecture Notes in Math., 1777, Springer, Berlin, 2002
  • [27] García-Río E., Vázquez-Abal M.E., Vázquez-Lorenzo R., Nonsymmetric Osserman pseudo-Riemannian manifolds, Proc. Amer. Math. Soc., 1998, 126(9), 2771–2778 http://dx.doi.org/10.1090/S0002-9939-98-04666-8
  • [28] Gilkey P., Geometric Properties of Natural Operators Defined by the Riemann Curvature Tensor, World Scientific, River Edge, 2001 http://dx.doi.org/10.1142/9789812799692
  • [29] Gilkey P., Swann A., Vanhecke L., Isoparametric geodesic spheres and a conjecture of Osserman concerning the Jacobi operator, Quart. J. Math. Oxford, 1995, 46(3), 299–320 http://dx.doi.org/10.1093/qmath/46.3.299
  • [30] Goldberg S.I., Yano K., On normal globally framed f-manifolds, Tôhoku Math. J., 1970, 22(3), 362–370 http://dx.doi.org/10.2748/tmj/1178242763
  • [31] Goldberg S.I., Yano K., Globally framed f-manifolds, Illinois J. Math., 1971, 15(3), 456–474
  • [32] Kobayashi S., Nomizu K., Foundations of Differential Geometry, I, II, Interscience Tracts in Pure and Applied Mathematics, 15(I,II), Interscience, New York-London, 1963, 1969
  • [33] Nikolayevsky Yu., Osserman manifolds of dimension 8, Manuscripta Math., 2004, 115(1), 31–53
  • [34] Nikolayevsky Yu., Osserman conjecture in dimension n ≠ 8, 16, Math. Ann., 2005, 331(3), 505–522 http://dx.doi.org/10.1007/s00208-004-0580-8
  • [35] Nikolayevsky Yu., On Osserman manifolds of dimension 16, In: Contemporary Geometry and Related Topics, Belgrade, June 26–July 2, 2005, Univ. Belgrade Fac. Math., Belgrade, 2006, 379–398
  • [36] Nakagawa H., f-structures induced on submanifolds in spaces, almost Hermitian or Kaehlerian, Kōodai Math. Sem. Rep., 1966, 18(2), 161–183 http://dx.doi.org/10.2996/kmj/1138845194
  • [37] Nakagawa H., On framed f-manifolds, Kōodai Math. Sem. Rep., 1966, 18(4), 293–306 http://dx.doi.org/10.2996/kmj/1138845274
  • [38] O’Neill B., Semi-Riemannian Geometry, Pure Appl. Math., 103, Academic Press, New York, 1983
  • [39] Osserman R., Curvature in the eighties, Amer. Math. Monthly, 1990, 97(8), 731–756 http://dx.doi.org/10.2307/2324577
  • [40] Osserman R., Sarnak P., A new curvature invariant and entropy of geodesic flows, Invent. Math., 1984, 77(3), 455–462 http://dx.doi.org/10.1007/BF01388833
  • [41] Steenrod N., The Topology of Fibre Bundles, Princeton Math. Ser., 14, Princeton University Press, Princeton, 1951
  • [42] Takahashi T., Sasakian manifold with pseudo-Riemannian metric, Tôhoku Math. J., 1969, 21(2), 271–290 http://dx.doi.org/10.2748/tmj/1178242996
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-013-0331-8
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.